# SDR NACA2024112400002

- Difficulty date: November 24, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,136 hours, 16,004 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH ENG FIRE LOOP 2 STATUS MESSAGE ON AND OFF FOR HALF THE FLIGHT. CLEANED AND RESECURED ALL FIRE LOOP 2 TERMINALS, OPS CHECK OKAY PER AMM 26-11-00
